Alert archive / Colorado / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 19, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Apr 29, 2012, 9:43 PM MDT for Yuma County, Colorado. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2012, 9:43 PM MDT (03:43 UTC)
- Expired
- Apr 29, 2012, 10:25 PM MDT
- In force
- 42 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Yuma County, CO
The radar
The Goodland radar (KGLD), 62 km from the middle of the area, began a volume at 03:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 3.7 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2256 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
777
WUUS53 KGLD 300343
SVRGLD
COC125-300445-
/O.NEW.KGLD.SV.W.0019.120430T0343Z-120430T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
943 PM MDT SUN APR 29 2012
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN YUMA COUNTY IN NORTHEAST COLORADO...
* UNTIL 1045 PM MDT
* AT 940 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
IDALIA...AND WAS MOVING SOUTHEAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
IDALIA...BONNY RESERVOIR AND HALE.
THIS INCLUDES HIGHWAY 36 BETWEEN MILE MARKERS 200 AND 213.
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 207 AND 219.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3983 10233 3958 10207 3957 10212 3957 10242
3976 10247
TIME...MOT...LOC 0343Z 328DEG 9KT 3970 10237
WIND...HAIL 60MPH 1.00IN
$$
STASSER2 follow-up statements
799
WWUS53 KGLD 300409
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1009 PM MDT SUN APR 29 2012
COC125-300445-
/O.CON.KGLD.SV.W.0019.000000T0000Z-120430T0445Z/
YUMA CO-
1009 PM MDT SUN APR 29 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
YUMA COUNTY UNTIL 1045 PM MDT...
AT 1008 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
IDALIA...AND WAS MOVING SOUTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
BONNY RESERVOIR AND HALE.
THIS INCLUDES HIGHWAY 36 BETWEEN MILE MARKERS 200 AND 213.
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 207 AND 218.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3968 10245 3976 10225 3958 10207 3957 10211
3957 10242
TIME...MOT...LOC 0409Z 328DEG 13KT 3965 10230
WIND...HAIL 60MPH 1.00IN
$$
STASSER639
WWUS53 KGLD 300425
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1025 PM MDT SUN APR 29 2012
COC125-300436-
/O.CAN.KGLD.SV.W.0019.000000T0000Z-120430T0445Z/
YUMA CO-
1025 PM MDT SUN APR 29 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN YUMA COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3968 10245 3976 10225 3958 10207 3957 10211
3957 10242
TIME...MOT...LOC 0426Z 328DEG 13KT 3960 10226
$$
STASSERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 8:42 PM MDT, 1 hour 1 minute earlier.
Area forecast discussion, Apr 29, 8:42 PM MDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 842 PM MDT SUN APR 29 2012 .UPDATE... ISSUED AT 837 PM MDT SUN APR 29 2012 MADE SOME CHANGES TO THE FORECAST BASED ON LATEST RADAR TRENDS. HAVE HIGHEST POPS IN EASTER COLORADO AHEAD OF THE UPPER LEVEL SHORT WAVE TROUGH. OVERNIGHT LATEST NAM AND HRRR HAVE SHIFTED BEST LIFT NORTH...SO HAVE TRENDED POPS THAT DIRECTION WITH THIS UPDATE. DID LOWER POPS IN THE SOUTH SOME AS LATEST NAM POINT SOUNDINGS HAVE DRIED OUT SOME IN THAT AREA. HOWEVER THE LATEST GEFS HAS 80 PERCENT LIKELIHOOD OF PRECIP. FALLING IN THE SOUTHERN CWA...AND MODELS STILL PLACE THE BULK OF THE ELEVATED INSTABILITY OVER THAT AREA SO WILL KEEP MENTION OF PRECIP. GOING FOR THE SOUTHERN CWA. && .SHORT TERM...(THIS AFTERNOON THROUGH TONIGHT) ISSUED AT 1230 PM MDT SUN APR 29 2012 INITIAL SHORT WAVE TROUGH RESPONSIBLE FOR THIS MORNING SHOWERS AS EXITED CWA AS PER WATER VAPOR IMAGERY WITH PLENTY OF CLEARING OCCURRING BEHIND IT...WHICH SHOULD ALLOW FOR A FEW HOURS OF HEATING/DESTABILIZATION TO OCCUR IN ADVANCE OF NEXT PV ANOMALY MOVING INTO THE AREA LATER THIS AFTERNOON. HAVE SOME CONCERNS THAT SFC TDS APPEAR TO BE DRIER THAN OPERATIONAL MODELS EXPECTING RESULTING IN HIGHER CONVECTIVE TEMPS AND CINH VALUES. WHILE NEAR TERM MODELS CONTINUE TO INITIATE CONVECTION IN THE NEXT FEW HOURS...BUT WITH SUBSIDENCE BEHIND INITIAL WAVE AND DRIER BOUNDARY LAYER THINK DELAYING POPS UNTIL LATE AFTERNOON IN ORDER. EXPECT CONVECTION TO INITIATE ALONG DEVELOPING WARM FRONT ACROSS SOUTHERN CWA WHERE CONVERGENCE AND INSTABILITY WILL BE MAXIMIZED. THE EXACT PLACEMENT OF THIS FRONT REMAINS IN QUESTION AS SFC OBS NOT REALLY SHOWING MUCH OF A RESPONSE TO NEXT SYSTEM YET...BUT WITH LATEST PRESSURE FALLS ANALYSIS WOULD NOT BE SURPRISED THAT IT ENDS UP A BIT FARTHER NORTH THAN PREVIOUSLY EXPECTED. WITH EAST SOUTHEASTERLY WINDS AT THE SFC AND STRONG AND 40 KTS OF WESTERLY FLOW ALOFT...LONG AND FAIRLY STRAIGHT HODOGRAPHS SUPPORT ORGANIZED STORMS/SUPERCELLS AND WITH LCLS HIGHER THAN PREVIOUSLY EXPECTED THINK MOST LIKELY THREAT WILL BE LARGE HAIL. TOUGH TO REALLY PICK OUT A A LOT OF UPPER LEVEL SUPPORT OVERNIGHT GIVEN POSITION OF H3 JET AND SHORT WAVE RIDGING BEHIND LATE AFTERNOON S/W TROUGH BUT MODELS GENERALLY AGREE THAT H85-H7 WAA INCREASES THROUGH THE EVENING HOURS WITH SUFFICIENT MOISTENING AND DESTABILIZATION TO SUPPORT SHOWERS AND STORMS THROUGH THE NIGHT. SOME OF THE MORE AGGRESSIVE MUCAPE FORECASTS SUGGEST A HAIL THREAT THROUGH THE NIGHT AND WITH SREF MUCAPES CLUSTERING AROUND 1000 J/KG OF CAPE CANNOT RULE THAT OUT. WHILE THERE DOES APPEAR TO BE PLENTY OF SUPPORT FOR PRECIPITATION WITH AVAILABLE DATA...THE LACK OF UPPER LEVEL SUPPORT AND CURRENT MODELS OVER FORECASTING SFC MOISTURE LOWERS CONFIDENCE TO THE POINT WHERE DO NOT THING GOING ABOVE SCATTERED COVERAGE IS WARRANTED AT THIS MOMENT..AND WILL GENERALLY FOCUS POPS WHERE ENSEMBLE PROBABILITIES ARE MAXIMIZED BUT MAY HAVE TO SHIFT THESE NORTH SHOULD A FARTHER NORTH FRONTAL POSITION MATERIALIZE. IN ADDITION TO POTENTIAL FOR THUNDERSTORMS...STRONG AGREEMENT THAT SFC TDS WILL INCREASE THROUGH THE NIGHT WITH A WEAK UPSLOPE COMPONENT IN THE SFC FLOW. POTENTIAL FOR FOG LOOKS GOOD...WITH SREF INDICATING HIGH PROBABILITIES OF VISIBILITIES LESS THAN 3 MILES. COULD POTENTIALLY SEE A LARGE AREA OF DENSE FOG...BUT WITH THUNDERSTORMS LIKELY LIMITING FOG COVERAGE AND DURATION AS THEY MOVE ACROSS THE AREA...PLAN ON HOLDING OFF ANY KIND OF HIGHLIGHT AND TEMPERING COVERAGE A BIT. .LONG TERM...(MONDAY THROUGH SUNDAY) ISSUED AT 225 PM MDT SUN APR 29 2012 MONDAY-MONDAY NIGHT...FIRST SHORTWAVE TROUGH SHIFTS NORTH AND EAST OF THE AREA...WITH SHOWERS TAPERING BY MIDDAY MONDAY. A DRYLINE WILL BEGIN TO MOVE EAST AHEAD OF THE NEXT APPROACHING SHORTWAVE TROUGH MONDAY AFTERNOON. HIGH TD VALUES ARE ADVISED BY MOST GUIDANCE ACROSS OUR EASTERN CWA...WITH GOOD INSTABILITY. NAM ALSO SHOWS FAVORABLE SHEAR PROFILES FOR DISCRETE SUPERCELL DEVELOPMENT EAST OF THIS DRYLINE IN THE AFTERNOON/EARLY EVENING. IM LESS CERTAIN ABOUT HOW MUCH LARGE SCALE ASCENT WILL BE IN PLACE ACROSS EASTERN LOCATIONS...WITH SUBSIDENCE IN THE WAKE OF DEPARTING SHORTWAVE POSSIBLY LIMITING CONVECTIVE INITIATION UNTIL ALMOST 00Z. FOR NOW I KEPT A DECREASING TREND IN POPS THROUGH MIDDAY...WITH INCREASING CHANCES BY AROUND 00Z. BY MONDAY EVENING LARGE SCALE ASCENT/MID LEVEL MOISTURE AXIS SHIFT WELL EAST OF THE CWA...WITH SUBSIDENCE BUILDING BACK OVERHEAD...SO I LEFT THE FORECAST DRY AFTER MIDNIGHT. SURFACE TD REMAIN HIGH ACROSS THE CWA AS DRY LINE MOVES EAST MONDAY NIGHT...SO CONDITIONS WILL BE PRIMED FOR FOG DEVELOPMENT. QUESTION WILL BE WHETHER OVERNIGHT WINDS DECREASE ENOUGH. FOR NOW I LEFT FOG MENTION IN PLACE MONDAY NIGHT...WITH BEST FOG COVERAGE ACROSS THE NORTHEAST. TUESDAY-SUNDAY...ECMWF/GFS BOTH SHOW H5 RIDGE DEVELOPING BY LATE NEXT WEEK ACROSS THE SOUTHERN CONUS...SHIFTING WEST TOWARDS THE CENTRAL PLAINS. OUR CWA REMAINS IN W/SW FLOW THROUGH THESE PERIODS...SO WE WILL CONTINUE TO FACE THE SAME PROBLEM OF TIMING OUT WEAK SHORTWAVE TROUGHS. FOR NOW THURSDAY NIGHT AND FRIDAY ARE THE ONLY PERIODS THAT I KEPT DRY FOR THE ENTIRE CWA...AND EVEN THEN THERE HAVE BEEN SEVERAL PAST RUNS SHOWING SMALL CHANCES OVER PARTS OF THE CWA THOSE DAYS. IN ANY CASE THIS PATTERN IS GOING TO BE UNSETTLED...WITH ABOVE NORMAL TEMPERATURES AND SPORADIC THUNDERSTORM CHANCES. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 601 PM MDT SUN APR 29 2012 VFR TO LIFR CONDITIONS ARE FORECAST FOR THE 0Z TAFS. CURRENT RADAR SHOWS THUNDERSTORMS SOUTH OF INTERSTATE 70 MOVING TO THE EAST. LATEST GUIDANCE PLACES THE BEST FORCING OVER THOSE AREAS...SO BELIEVE THUNDERSTORMS SHOULD STAY NEAR TO SOUTH OF KGLD THIS EVENING THEN MOVE NEAR THE SITE AFTER 6Z. POINT SOUNDINGS FOR KMCK DO SHOW THE ENVIRONMENT SATURATING DURING THE OVERNIGHT HOURS...HOWEVER WITH BETTER FORCING AND INSTABILITY FURTHER SOUTH WILL HOLD OFF PLACING A MENTION OF TS IN THE KMCK TAF FOR NOW. DURING THE OVERNIGHT HOURS THE LOW LEVELS SATURATE AS HIGHER DEW POINTS FURTHER EAST ARE ADVECTED INTO THE AREA. CURRENTLY AM THINKING THE VISIBILITIES WILL BEGIN TO DECREASE AROUND 6Z...WITH THE LOWEST VISIBILITIES DURING THE OVERNIGHT/EARLY MORNING HOURS. AM FAIRLY CONFIDENT KMCK WILL HAVE VISIBILITIES OF LESS THAN A MILE...BUT AM NOT AS SURE FOR KGLD AS MODELS PLACE THE LOW VISIBILITIES TO EITHER THE NORTH OR EAST. VISIBILITIES WILL IMPROVE DURING THE MID MORNING HOURS AS TEMPERATURES WARM. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && UPDATE...JTL SHORT TERM...JRM LONG TERM...DR AVIATION...JTL
Hazardous weather outlook, Apr 29, 9:27 PM MDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 927 PM MDT SUN APR 29 2012 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-301530- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 927 PM MDT SUN APR 29 2012 /1027 PM CDT SUN APR 29 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE DURING THE NIGHT...MAINLY SOUTH AND WEST OF A BENKELMAN TO GOVE LINE. LARGE HAIL WILL BE THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL BE ISOLATED TO SCATTERED THUNDERSTORMS POSSIBLE FROM MONDAY THROUGH THURSDAY. A FEW SEVERE STORMS ARE POSSIBLE MONDAY AND TUESDAY...MAINLY ACROSS THE EASTERN HALF OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Apr 29, 5:10 PM MDT, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
610 PM CDT SUN APR 29 2012
KSZ014-028-292345-
LOGAN-THOMAS-
610 PM CDT SUN APR 29 2012
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR THOMAS COUNTY IN NORTHWEST KANSAS AND LOGAN
COUNTY IN WEST CENTRAL KANSAS...
AT 607 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MONUMENT...MOVING EAST AT 20 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3904 10117 3905 10117 3921 10111 3917 10075
3913 10076 3913 10081 3900 10081 3895 10084
TIME...MOT...LOC 2310Z 286DEG 17KT 3910 10102
FS/SCHAFFERLocal storm report, Apr 29, 5:16 PM MDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
516 PM MDT SUN APR 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM HAIL 4 W OAKLEY 39.13N 100.93W
04/29/2012 E0.50 INCH LOGAN KS CO-OP OBSERVER
&&
FSSpecial weather statement, Apr 29, 5:37 PM MDT, 4 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
637 PM CDT SUN APR 29 2012
KSZ028-029-300000-
GOVE-LOGAN-
637 PM CDT SUN APR 29 2012
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR LOGAN COUNTY IN WEST CENTRAL KANSAS AND GOVE
COUNTY IN WEST CENTRAL KANSAS...
AT 635 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR OAKLEY...MOVING EAST AT 25 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3900 10097 3914 10090 3914 10086 3911 10054
3889 10064
TIME...MOT...LOC 2337Z 289DEG 20KT 3906 10082
FS/SCHAFFERSpecial weather statement, Apr 29, 7:23 PM MDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 723 PM MDT SUN APR 29 2012 COZ091-300200- KIT CARSON COUNTY- 723 PM MDT SUN APR 29 2012 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR KIT CARSON COUNTY IN EAST CENTRAL COLORADO... AT 719 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES SOUTH OF STRATTON...MOVING EAST AT 15 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE. && LAT...LON 3929 10220 3906 10221 3909 10273 3927 10267 TIME...MOT...LOC 0124Z 273DEG 11KT 3917 10261 STASSER
Special weather statement, Apr 29, 9:31 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 931 PM MDT SUN APR 29 2012 COZ090-300400- YUMA COUNTY- 931 PM MDT SUN APR 29 2012 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR YUMA COUNTY IN NORTHEAST COLORADO... AT 925 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHWEST OF IDALIA...MOVING EAST AT 5 MPH. PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. && LAT...LON 3986 10207 3968 10207 3968 10248 3986 10246 TIME...MOT...LOC 0331Z 288DEG 4KT 3976 10238 STASSER
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:23 PM MDT | Special Weather Statement | GLD | Kit Carson | 37 min |
| Apr 29, 7:33 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Kit Carson | 57 min |
| Apr 29, 9:31 PM MDT | Special Weather Statement | GLD | Yuma | 29 min |
| Apr 30, 6:30 AM MDT | Dense Fog Advisory | GLD | Cheyenne, Kit Carson | 3 hr |
| Apr 30, 3:09 PM MDT | Fire Weather Watch | GLD | Cheyenne, Kit Carson | 12 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.